# SDR ABXA9701452

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- Engine: Pwa JT3D3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Plug
- Condition: Misinstalled
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N, W
- Precautionary procedure: E

## Discrepancy

SHUT DOWN ENGINE NR 1 IN FLIGHT.  OIL PRESSURE 30 PSI.  NO NR 1 RED OIL PRESSURE LIGHT.  AFTER SHUTDOWN PRESSURE 20-25 PSI, N-1 11 PERCENT, N-2 16 PERCENT.  OIL TEMPERATURE AT SHUTDOWN 90 DEGREES C.  AFTER SHUTDOWN 75 DEGREES C. DURATION AT WINDMILLING-25 MINUTES.  FOUND NR 1 ENGINE OIL PRESSURE TRANSMITTER TO HAVE A NON-VENTED PLUG IN VENT PORT.  INSTALLED VENTED PLUG IN TRANSMITTER VENT PORT, RAN NR 1 ENGINE.  OIL PRESSURE OPS CHECKED NORMAL I/A/W DC-8 MAB 79.2, WO NR 600004857.
